Couldn't find what you looking for?

TRY OUR SEARCH!

I have gained 15lbs and the only change has been that I am now on symbicort. I have had a non stop appetite. Is that possible?

Loading...

I have also really been having diffculty controlling my weight since being put on symbicort- I kept taking pregnancy tests just to make sure it wasn't that! I too am constantly hungry and even when I can feel my stomach is full, I still want to eat. If anyone has any suggestions, feel free to post!

Ellen
Reply

Loading...

I've always had a healthy appetite, but since on Symbicort and feeling so much better, I have been exercising and eating healthier. However, the pounds are piling on. It's like I'm blowing up!
Reply

Loading...

I've been having this too. I couldn't be sure if it was the Symbicort, especially since this isn't listed as a side effect anywhere, but considering that i've changed nothing else it seems this is most likely the cause. Like the rest of you when on this med i have an appetite that's impossible to satisfy which is incredibly frustrating, not to mention the weight gain.

I'm going to see if i can go back to whatever i was on before my doc switched me to this, i had absolutely no side effects with my previous asthma meds.
Reply

Loading...

Been on it for 1.5 weeks after a very bad flare of asthma/pnuemo-bronchiolitis. Also took 20 mg prednisone for 5 days, though that short dose of prednisone shouldn't have done it. Have gained 8lbs & a verocious appetite. I actually think the advair worked better for me and I didn' get the wt gain.

It's very disheartening to me as I have had lapband surgery a yr ago and it stinks when you backslide, sigh...The only thing different is this med.

Common with others too?

Thank you,
~Sara
Reply

Loading...

Oh yea >;) weight gain. I have been on this for years and CANNOT get rid of the weight...works great for the asthma though
Reply

Loading...

I have been on Symbicort for nearly 3 years and have gained 25lbs, my respirologist said it had nothing to do with the drug but I have a heck of an appetite all the time.
Reply

Loading...


I want to get off of symbicort, how do I do so safely?
Reply

Loading...

i have been 105-110pds all my life, now 140!! amazes me, body doesnt seem like my own! (48yrs old. 5'0"). only been 4 months of use, feel completely puffed up!
Reply

Loading...


I am on Symbicort and have gained about 25-30 lbs. I don't believe my appetite has increased; on the contrary, I am very careful and follow a real balanced meal with lots of grilled chicken and salads. I do drink milk though because of bone loss due to this drug also, and I wonder if that is what made me gain the weight even though I drink the 2% because I cannot drink 1% it's just horrible... I don't like milk.
Reply

Loading...